Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the radial limits of analytic functions


Author: A. J. Lohwater
Journal: Proc. Amer. Math. Soc. 6 (1955), 79-83
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068625-6
MathSciNet review: 0068625
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Carathéodory, Zum Schwarzschen Spiegelungsprinzip, Comment. Math. Helv. vol. 19 (1946-47) pp. 263-278. MR 0020144 (8:508m)
  • [2] E. F. Collingwood and M. L. Cartwright, Boundary theorems for a function meromorphic in the unit circle, Acta Math. vol. 87 (1952) pp. 83-146. MR 0050010 (14:260e)
  • [3] A. J. Lohwater, The boundary values of a class of meromorphic functions, Duke Math. J. vol. 19 (1952) pp. 243-252. MR 0048574 (14:34c)
  • [4] -, Les valeurs asymptotiques de quelques fonctions méromorphes dans le cercle-unité, C. R. Acad. Sci. Paris vol. 237 (1953) pp. 16-18. MR 0059362 (15:517b)
  • [5] N. Lusin and J. Privaloff, Sur l'unicité et la multiplicité des fonctions analytiques, Ann. École Norm. (13) vol. 42 (1925) pp. 143-191.
  • [6] R. Nevanlinna, Eindeutige analytische Funktionen, Berlin, Springer, 1936. MR 0057330 (15:208c)
  • [7] F. Riesz, Über die Randwerte einer analytischen Funktion, Math. Zeit. vol. 18 (1923).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068625-6
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society